# SDR C2XA99IA349

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14518644001
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FIRST OFFICERS SIDE INBOARD SEAT TRACK WAS FOUND TO BE WORN AROUND THE LOCKING HOLES.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW EMB145 MM 53-01-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
